# SDR SWAA2022111068252

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 60,457 hours, 32,571 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR HOLDER ON RH SIDE DOES NOT PROPERLY CLICK INTO PLACE / [01] ADJUSTED FWD SERVICED DOOR ESCAPE SLIDE GIRT BAR CLIP AS REQUIRED. ALL OPS CHECK GOOD PER AMM 25-66-01. NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE.
